# SDR DALA2021072604194

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 51,244 hours, 26,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frm 69- S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 - AFT R/H FUSELAGE FR69 @ STR 26R FWD OF ACCESS DOOR 312AR VENT FITTING IN SKIN HAS SIGNS OF CORROSION. CORRECTIVE ACTION: REPAIRED AREA IAW A319 SRM 53-41.(1885431)
